| Model Number |
EVFXPLUS-29 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
| Date of Event |
08/31/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, while the patient was recovering in the intensive care unit (icu), the patient's blood pressure suddenly decreased.Resuscitation was attempted, however the patient ultimately died.It was determined that the cause of death was left ventricular tamponade.
Event or Problem Description
Additional information was received that per the physician, the patient's fragility contributed to the death and the transcatheter a ortic valve and delivery catheter system (dcs) did not cause or contributed to the death.The guidewire used during the procedure was not a medtronic product.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: d -evolutfx-2329, serial/lot #: (b)(6), ubd: 26-apr-2028, udi#: (b)(4).H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.A.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.